# SDR UPS03241270

- Difficulty date: September 24, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- Aircraft time: 43,815 hours, 43,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SPV,  LIGHTNING STRIKE AND AREA OF CORROSION 15 INCHES ABOVE NR 1 PYLON AT TR  SECTION ON EXTERIOR FUSELAGE AT STA 1283 LONG 9L-10L.  BLENDED OUT CORROSION AND LIGHTNING STRIKE, FOUND A CRACK AT BLEND OUT AREA, CUT OUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED AND INSTALLED FILLERSAND DOUBLER IAW SRM 53-30-3 FIG 14.
